Alert archive / Indiana / Gale Warnings in 2014
Gale Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Apr 27, 2014, 4:03 PM EDT. It took effect at Apr 27, 2014, 8:00 PM EDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2014, 4:03 PM EDT (20:03 UTC)
- In effect from
- Apr 27, 2014, 8:00 PM EDT
- Expired
- Apr 28, 2014, 10:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
953 WHUS73 KIWX 272003 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT SUN APR 27 2014 LMZ043-046-280415- /O.CON.KIWX.SC.Y.0023.000000T0000Z-140428T0000Z/ /O.UPG.KIWX.GL.A.0004.140428T0000Z-140428T0900Z/ /O.NEW.KIWX.GL.W.0010.140428T0000Z-140428T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 PM EDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: EAST TO 30 KNOTS. GUSTS BETWEEN 35 AND 40 KNOT GALES TONIGHT THROUGH MONDAY MORNING. * WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
234 WHUS73 KIWX 280203 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EDT SUN APR 27 2014 LMZ043-046-281015- /O.CON.KIWX.GL.W.0010.000000T0000Z-140428T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 PM EDT SUN APR 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS: EAST TO 30 KNOTS. GUSTS TO 35 KNOT GALES. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
975 WHUS73 KIWX 280854 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 454 AM EDT MON APR 28 2014 LMZ043-046-281700- /O.EXT.KIWX.GL.W.0010.000000T0000Z-140428T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 454 AM EDT MON APR 28 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: EAST TO 30 KNOTS. GUSTS TO 35 KNOT GALES. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
656 WHUS73 KIWX 281502 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 AM EDT MON APR 28 2014 LMZ043-046-282100- /O.CON.KIWX.GL.W.0010.000000T0000Z-140428T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 AM EDT MON APR 28 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: EAST TO 30 KNOTS. GUSTS TO 35 KNOT GALES. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
812 WHUS73 KIWX 281938 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 PM EDT MON APR 28 2014 LMZ043-046-290200- /O.EXT.KIWX.GL.W.0010.000000T0000Z-140429T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 338 PM EDT MON APR 28 2014 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: EAST 15 TO 25 KNOTS. GUSTS TO 35 KNOT GALES. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
231 WHUS73 KIWX 290217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EDT MON APR 28 2014 LMZ043-046-290330- /O.EXP.KIWX.GL.W.0010.000000T0000Z-140429T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EDT MON APR 28 2014 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 27, 4:03 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 27, 4:03 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT SUN APR 27 2014
.SYNOPSIS...
ISSUED AT 115 PM EDT SUN APR 27 2014
A MIX OF CLOUDS AND SUN IS EXPECTED THIS AFTERNOON HIGHS RANGING
FROM THE MID 50S IN SOUTH CENTRAL MICHIGAN AND EXTREME NORTHWEST
OHIO...TO THE LOWER 60S SOUTH OF ROUTE 30. A WARM FRONT TO THE
SOUTHWEST WILL LIFT TOWARD THE AREA AND BRING A CHANCE OF SHOWERS
LATE TONIGHT AND ESPECIALLY ON MONDAY. CONTINUED WET CONDITIONS
ARE EXPECTED FOR MOST OF THE FIRST HALF OF THIS WEEK AS A LARGE
UPPER LEVEL LOW MOVES EAST.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 402 PM EDT SUN APR 27 2014
INTENSE PV ANOMALY ACROSS WRN KS INTO NM HEARKENS RAPID DEEPENING OF
MID TROPOSPHERIC VORTEX ACROSS THE PLAINS. EASTWARD SHUNT OF
CONVECTIVE FOCUS INITIALLY QUITE SLOW. INITIAL NWD LIFT OF SHORTWAVE
SPUR /NOW OVR ERN KY INTO OZARKS/ WILL LIKELY RELEGATE CONVECTION
JUST SW-W OF CWA THIS EVENING. NOT UNTIL DOWNSTREAM RIDGE BEGINS TO
ACQUIESCE OVERNIGHT...AS SYSTEM BECOMES REXED BY WESTERN HUDSON BAY
HIGH...WL A MORE NEWD EVOLUTION BE EXPECTED. IN LATTER HALF OF
TONIGHT UPDRAFT RESPONSE TO LIKELY REMAIN INVIGORATED WITH UPSTREAM
INCREASE OF 925-8H FRONTOGENESIS...MUCAPE 300-500 J/KG PER
NAM/LATEST MEAN SREF PLUMES AND LEADING EDGE OF EXTREME 5H HEIGHT
FALLS WITH 120-140M/12 HR TO PROMOTE ELEVATED PARCEL ASCENT ABOVE
STABLE BOUNDARY LAYER/SFC-875 MB. FAIRLY WIDESPREAD COVERAGE AND
CONVECTIVE MAINTENANCE EXPECTED THROUGH THE NERN CWA IN LATE MORNING
HOURS GIVEN ARDENT DEEP LAYER MOISTURE FLUX CONVERGENCE SIGNAL IN
850-500 MB LAYER. LEADING EDGE LIGHTNING HOWEVER MAY BECOME LIMITED
OWING TO DEEPER/STRONG SURFACE BASED STABILITY. LATE AM LULL IN
CONVECTION APPEARS LIKELY. WARM FRONTAL ZONE REACHES FARTHER NORTH
ROUGHLY FROM QUAD CITIES TO KCMI TO SOUTHERN INDIANA BY LATE
AFTERNOON. RENEWED CONVECTION ANTICIPATED AS NAM/SREF MLCAPE PROGGED
TO 1200-1600 ACROSS SOUTHERN HALF OF CWA AS EFFECTIVE DEEP LAYER
SHEAR INCREASES TO 30 TO 40 KTS BY LATE AFTERNOON/EVENING. UPSTREAM
STEEPENING 1000-650 MB LAPSE RATES ALONG WITH CONTINUED HEIGHT
FALLS/APPROACH OF EASTERN EDGE OF 5H COLD POOL SHOULD INITIATE
AFTERNOON CONVECTION UPSTREAM ACROSS CNTL IL WITH EWD DEVELOPMENT
INTO CWA BEYOND 21 UTC.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 402 PM EDT SUN APR 27 2014
...STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE MONDAY
EVENING...
STACKED SYSTEM WILL BE LOCATED VCNTY EASTERN NEBRASKA/KANSAS AT THE
START OF THE PERIOD. AREA OF CLEARING IS EXPECTED ACROSS PORTIONS OF
CENTRAL/SW ILLINOIS DURING THE AFTERNOON HOURS WERE MODERATE
INSTABILITY WILL BE IN PLACE. THIS SHOULD RESULT IN SCATTERED TO
NUMEROUS LOW TOPPED THUNDERSTORMS DEVELOPING...SOME OF WHICH WILL
LIKELY BE SEVERE. CORFIDI VECTORS POINT THESE STORMS IN THE
DIRECTION OF THE FORECAST AREA...ESPECIALLY W/SW LOCATIONS. WHILE
ACTIVITY COULD MOVE IN BY LATE MONDAY AFTERNOON...THE BRUNT IS
EXPECTED MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS IS A LESS
THAN FAVORABLE TIME WITH LOSS OF DIURNAL HEATING AND COOLING
BOUNDARY LAYER IMPACTING MAINTENANCE OF THE STORMS. HOWEVER...SINCE
THEY WILL LIKELY BE WELL ORGANIZED BY THIS POINT...THEY STAND AN
INCREASED CHANCE OF SURVIVING INTO THE AREA. NEW SWODY2 HAS PUSHED
30 PERCENT SVR RISK INTO FAR SW PARTS OF THE AREA AND EXPANDED
PROBABILITIES FURTHER NE SOMEWHAT. LOCATIONS SOUTHEAST OF A SOUTH
BEND TO FT WAYNE LINE WILL HAVE THE NEXT CHANCE FOR STRONG/SVR
STORMS WITH ALL AREAS SEEING POTENTIAL FOR HEAVY RAINFALL. DUE TO
THE PROGRESSIVE NATURE OF THE STORMS...WIDESPREAD FLOODING IS NOT
EXPECTED. THAT BEING SAID...ANY OF THESE STORMS COULD DROP A QUICK 1
TO 2 INCHES OF RAIN...WHICH ON TOP OF WHATEVER FALLS TONIGHT INTO
MONDAY COULD CAUSE POCKETS OF FLOODING. WILL CONTINUE MENTION IN THE
HWO.
MAIN AXIS OF MSTR WILL LIKELY BE EAST OF THE AREA TO START OUT
TUESDAY WITH MANY AREAS SEEING A BREATHER IN PRECIP INTO LATE
AFTERNOON. AT LEAST PARTIAL CLEARING WILL ALLOW TEMPS TO JUMP INTO
THE 70S. SEVERAL OF THE HIGH RES MODELS SUGGEST MAIN AREA OF
CONVECTION WILL DEVELOP ACROSS PORTIONS OF CENTRAL/SOUTHERN INDIANA
AND RACE NNE TO CLIP SE PARTS OF THE AREA TUESDAY NIGHT AHEAD OF
THIS FEATURE. HAVE DECIDED TO LOWER POPS INTO CHC CATEGORY TUES AM
GIVEN LOW RISK AT THIS POINT AND NEED FOR RECOVERY FROM OVERNIGHT
CONVECTION. WILL LEAVE TUES AFTERNOON ALONE WITH INCREASING LAPSE
RATES AND INSTABILITY AT LEAST ALLOWING FOR THE CHANCE FOR POP UP
SHOWERS AND STORMS BEFORE THE AFOREMENTIONED RISK AREA ARRIVES TUES
NGT.
COLD FRONT WILL SWEEP ACROSS THE AREA BUT WITH WESTERLY TRACK OF SFC
FEATURES COLD AIR WILL BE SLOW TO ARRIVE. STEEP LAPSE RATES WILL
ONCE AGAIN TAKE SHAPE...MAINLY EAST WEDS AFTN WHERE HI RES MODELS
STILL SHOW POTENTIAL FOR ADDITIONAL SHOWER/STORM DEVELOPMENT. NO
CHANGES FOR WEDS WITH PLENTY TO SORT BEFORE THEN. AFTER THIS...UPPER
LOW WILL RESIDE ACROSS THE REGION THROUGH MOST OF THE PERIOD WITH
INCREASED CHANCES FOR SHOWERS (FEW THUNDERSTORMS) MAINLY DURING THE
AFTERNOON/EVENING HOURS WITH POCKETS OF STEEP LAPSE RATES AND
OCCASIONAL HELP FROM SEVERAL SHORTWAVES. SINCE TIMING ISSUES
ABOUND...WILL NOT ADD ANY DETAIL THIS FAR OUT. THE LOW FINALLY
BEGINS TO PUSH OUT AT THE END OF THE PERIOD AS ANOTHER WAVE DROPS SE
OUT OF CANADA AND FINALLY BEGINS TO WEAKEN AND FILL THE PESKY LOW.
CHANCE FOR SHOWERS WILL EXIST WITH THIS FEATURE. TEMPS WILL
GENERALLY BE IN THE 50S TO NEAR 60.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 104 PM EDT SUN APR 27 2014
FOCUS ON UPSTREAM SYSTEM INTENSIFICATION DURING THE FORECAST
PERIOD. WARM FRONTAL BOUNDARY TO PROVIDE FOCUS FOR CONVECTION
DEVELOPING ACROSS NORTHERN INDIANA LATE TONIGHT AND ESPECIALLY BY
MIDDAY MONDAY. INITIALLY STABLE BOUNDARY LAYER AND WEAK MID LEVEL
LAPSE RATES MAY PRECLUDE TSRA...THOUGH PRESENT PERIOD OF FOCUSED
LLWS LATE TONIGHT THROUGH DAYBREAK. MORE SURFACE BASED PARCEL
ASCENT INTO MIDDAY MONDAY LIKELY TO ALLOW DEEP MOIST CONVECTION
COVERAGE TO INCREASE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.
GALE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Apr 27, 4:49 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 AM EDT SUN APR 27 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 449 AM EDT SUN APR 27 2014 /349 AM CDT SUN APR 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY WEST OF INTERSTATE 69. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY MORNING. SEVERE WEATHER IS NOT EXPECTED MONDAY MORNING. SCATTERED THUNDERSTORMS MAY REDEVELOP MONDAY AFTERNOON INTO MONDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON...MAINLY SOUTH OF US ROUTE 30. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. IT REMAINS TOO EARLY TO DETERMINE WITH ANY CONFIDENCE THE THREAT OF SEVERE THUNDERSTORMS AND HEAVY RAIN IN OUR AREA DURING THIS TIME PERIOD. HOWEVER...THREE DAY RAIN TOTALS FROM MONDAY THROUGH WEDNESDAY OF 1 TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 AM EDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TODAY. EASTERLY GALE FORCE GUSTS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MONDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FROM LATE TONIGHT THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY EVENING. THERE IS A CONTINUED CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...ALTHOUGH IT REMAINS TOO EARLY TO DETERMINE WITH ANY CONFIDENCE THE THREAT OF SEVERE THUNDERSTORMS DURING THIS PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Apr 27, 1:12 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 112 PM EDT SUN APR 27 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-280000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 112 PM EDT SUN APR 27 2014 /1212 PM CDT SUN APR 27 2014/ ...BREEZY CONDITIONS TO CAUSE ELEVATED FIRE DANGER THIS AFTERNOON AND EVENING... BREEZY CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING ACROSS NORTHERN INDIANA...SOUTHERN LOWER MICHIGAN AND NORTHWESTERN OHIO. THIS WILL ALLOW FOR CONTINUED DRYING OF DEAD GRASS...BRUSH AND LEAVES. EAST TO SOUTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS OVER 30 MPH AT TIMES...WILL CAUSE UNSAFE CONDITIONS FOR ANY OUTDOOR BURNING. EMBERS FROM BARREL FIRES CAN ALSO BE CARRIED GREAT DISTANCES AND CAUSE FIRES. TO AVOID EXHAUSTING LOCAL FIRE RESOURCES...RESIDENTS ARE URGED TO WAIT FOR LESS WINDY CONDITIONS TO DO ANY OUTDOOR BURNING. FOR ADDITIONAL DETAILS ON PREPARING YOUR PROPERTY FOR BURNING ACTIVITIES...GO TO WEATHER.GOV/IWX. FISHER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.